A Note on the Integral Equivalence of Vectors in Characteristic 2.
Mathematische Annalen, Tome 179 (1968), pp. 63-69
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__179_161762,
author = {J.S. HSIA},
title = {A {Note} on the {Integral} {Equivalence} of {Vectors} in {Characteristic} 2.},
journal = {Mathematische Annalen},
pages = {63--69},
year = {1968},
volume = {179},
zbl = {0172.04002},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__179_161762/}
}
J.S. HSIA. A Note on the Integral Equivalence of Vectors in Characteristic 2.. Mathematische Annalen, Tome 179 (1968), pp. 63-69. http://geodesic.mathdoc.fr/item/MAN_1968__179_161762/